# SDR CA000519006

- Difficulty date: May 2, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 6,456 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 1462502034
- Condition: Broken
- Location: Bleed Air
- Part time: 69,280 hours
- Component: Flex Hose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN STARTING, PILOT NOTICED HE HAD TO MOVE POWER LEVER TO ALMOST HALF THROTTLE TO GET ENGINE STARTED.  IN-FLIGHT, LACK OF POWER WAS NOT EVIDENT.  UPON LANDING, IT WAS DISCOVERED THE BLEED AIR LINE HAD BROKEN COMPLETELY OFF NEAR THE 90 DEGREE FITTING WHERE THE LINE WENT INTO THE COMPRESSOR SECTION OF ENGINE.
